# SDR MALA954313

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822MA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Part number: 21565
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING IN DTW, AN EXCESSIVE AMOUNT OF POWER IS NEEDED TO REACH NORMAL TAXI SPEED.  MAINTENANCE REPLACED THE RIGHT OUTBOARD AND INBOARD BRAKE ASSEMBLIES.  SYSTEM OPERATED SATISFACTORILY.  (Z)
